# SDR KO0R201708220054

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 74,966 hours, 14,977 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARP72641
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER SURFACE OF THE ARP7264-1 DOUBLER ON THE LOWER WING SKIN XORS 264 LEFT WING PLATING AFT OF THE REAR SPAR.
